# SDR A6WA201240050

- Difficulty date: November 22, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 22,086 hours, 21,050 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD & AFT STRIKER PLATES CHAFED.  BLENDED FWD & AFT STRIKER PLATES IAW SRM 51-12-00.  ORG THICKNESS .187 AFTER BLENDING FWD .155, AFT .163 WITHIN LIMITS IAW REO 601R-52-11-296.  ALODINED, PRIMED, TOP COATED IAW SRM 51-21-11, 51-25-06, 51-25-16.
